# SDR AALA20160130002

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 47,166 hours, 22,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21209
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE WC 5403.  EGRESS POWER SUPPLY AB5-4 FAILED TO TEST.  REPLACED BATTERY PACK IAW AMM 33-60-98.  TESTED OK.  THE ACFT WAS NOT GNDED.
